Oh my gosh...so much activity. I love it!
Good luck PUPO girls
And its a bugger but all of your signs can be implantation and can be progesterone rising (from the crinone and your own bodies, post EPU and possible from implantation!).
The white watery discharge someone mentioned I usuall find is because of the crinone. TMI but try and scrape some of the excess gel out if you can. It helps absorption and I think it also minimises the weird leakage too.
Oddity I cant really help Im afraid hun. Maybe email your FS and ask?
Thanks for answering the question about when AF arrives girls. Ive been wondering that too. This is my 8th cycle, but the only one coming off the back of the pill.
Ngaiz hun I was on levlen (monofeme) for 10.5 years too and had forgotten how it used to give me headaches. I had one for the first week of taking it It finally lifted on sat. Im sure Im in for it again when I withdraw from the pill too
Nattie I think all of us feel our lives are on hold hun. And the time off work, the pain, the cost all sucks balls to put it plainly. But like Sariele says, we have to keep going while the desires for children outweight the costs of cycling - in all their ways, especially emotionally.
Nattie why are you doing PGD? And what is polscope?
Pear juice and prunes you pupo girls!
Ok, thats enough from me for now. Roll on next week, lets getting this bloody jabbing started. Im sick of waiting and having to wait 3 weeks more this time is just bloody to torture.